# SDR YENA2022030900131

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 71,170 hours, 25,584 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360012
- Part serial: H2324
- Condition: Failed
- Location: 2526gm
- Part time: 59,368 hours, 21,232 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1589,EWR-SJU. "WHEEL N/W STRG FAULT UPON LANDING GEAR EXTENSION; PERFORMED BITE TEST AND SHOWS STEERING ELECTRO HYD MODULE (6GC) REMOVED AND REPLACED STEERING ELECTRO HYD MODULE (SERVO CONTROL ) IAW AMM 32-51-51 AND PERFORMED LEAK CHECK AND OPS CHECK NO PROBLEMS NOTED AND NO ACTIVE MSG ON ECAM AIRCRAFT IS OK FOR SERVICE REF AMM 32-51-00.'
